MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 2B5LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the trocar disintegrated and went into the patient and had to be fished out.It is unknown how procedure was completed.Patient consequence was not reported.
 
Additional Manufacturer Narrative
(b)(4).Batch # 232a42.The lot/batch history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.Attempts are being made to obtain additional information and to retrieve the device.To date, no additional information has been received and no device has been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent: additional information requested: please confirm, were all trocar components retrieved from the patient? are all components available to be returned with the rest of the device? were there any patient consequences? if yes, please describe.

Brand Name
OPT BLADELESS 5X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
*  
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
*  
6107428552
MDR Report Key13052988
Report Number3005075853-2021-08028
Device Sequence Number1584646
Product Code GCJ
UDI-Device Identifier10705036013709
UDI-Public10705036013709
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number2B5LT
Device Catalogue Number2B5LT
Device Lot Number232A42
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Initial Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown